# SDR R61A2025010400003

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FOUND CF III FOUND CORROSION AT WASTE ACCESS DOOR AT FR 87 AND BETWEEN STR 26-27 RH. REMOVED AND REPLACED ACCESS DOOR AT FR87 AND BETWEEN STR26-27RH IAW SRM 51-42-02
